Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1121 to 1140 of 1867

1121
ON MIRIMANOFF TYPE CONGRUENCES

Hahn, Sang-Geunresearcher, JOURNAL OF NUMBER THEORY, v.41, no.2, pp.167 - 171, 1992-06

1122
On nonnegatively curved 4-manifolds with discrete symmetry

Kim, Jin-Hongresearcher; Lee, HK; -researcher, ACTA MATHEMATICA HUNGARICA, v.125, no.3, pp.201 - 208, 2009-11

1123
On normal numbers mod 2

Ahn, Young Ho; Choe, Geon Horesearcher, COLLOQUIUM MATHEMATICUM, v.76, no.2, pp.161 - 170, 1998-06

1124
On normalized generating sets for GQC codes over Z(2)

Bae, Sunghanresearcher; Kang, Pyung-Lyun; Li, Chengju, FINITE FIELDS AND THEIR APPLICATIONS, v.45, pp.285 - 300, 2017-05

1125
On numerical equivalence for algebraic cobordism

Banerjee, Anandam; Park, Jinhyunresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.220, no.1, pp.435 - 464, 2016-01

1126
ON P-ADIC L-FUNCTIONS AND THE RIEMANN-HURWITZ GENUS FORMULA

Hahn, Sang-Geunresearcher, ACTA ARITHMETICA, v.60, no.2, pp.97 - 104, 1991

1127
On Parseval Wavelet Frames with Two or Three Generators via the Unitary Extension Principle

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.57, no.2, pp.254 - 263, 2014-06

1128
On partial sums of a Gaussian sequence with stationary increments

Choi, U-Jinresearcher; Choi, YK; Lee, BS, STOCHASTIC ANALYSIS AND APPLICATIONS, v.16, no.5, pp.825 - 842, 1998-01

1129
ON POSITIVE QUATERNIONIC KAHLER MANIFOLDS WITH b(4)=1

Kim, Jin Hongresearcher; Lee, Hee Kwon, OSAKA JOURNAL OF MATHEMATICS, v.49, no.3, pp.551 - 562, 2012-09

1130
On positive quaternionic Kahler manifolds with certain symmetry rank

Kim, Jin-Hongresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.172, no.1, pp.157 - 169, 2009-07

1131
ON POSITIVELY CURVED FOUR-MANIFOLDS WITH S(1)-SYMMETRY

Kim, Jin-Hongresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.22, no.7, pp.981 - 990, 2011-07

1132
On products of quadratic twists and ranks of elliptic curves over large fields

Im, Bo-Haeresearcher; Lozano-Robledo, Alvaro, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.79, pp.1 - 14, 2009-02

1133
On r-dynamic coloring of graphs

Jahanbekam, Sogol; Kim, Jaehoonresearcher; Suil, O.; West, Douglas B., DISCRETE APPLIED MATHEMATICS, v.206, pp.65 - 72, 2016-06

1134
ON RAMANUJANS CUBIC CONTINUED FRACTION AS A MODULAR FUNCTION

Cho, Bumkyu; Koo, JaKyungresearcher; Park, Yoon Kyung, TOHOKU MATHEMATICAL JOURNAL, v.62, no.4, pp.579 - 603, 2010-12

1135
On rational maps from the product of two general curves

Lee, Yongnamresearcher; Pirola, Gianpietro, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.16, no.4, pp.1139 - 1152, 2016-12

1136
On ray class annihilators of cyclotomic function fields

Bae, Sung-Hanresearcher; Jung, Hwanyup, ACTA ARITHMETICA, v.150, no.1, pp.23 - 34, 2011

1137
On Remarks of Lifting Problems for Elliptic Curves

H.J.Kim; J.H.Cheon; Hahn, Sang-Geunresearcher, ADVANCED STUDIES IN CONTEMPORARY MATHEMATICS (KYUNGSHANG), v.2, no.0, pp.21 - 36, 2000-02

1138
On Riesz wavelets associated with multiresolution analyses

Kim, Hong Ohresearcher, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.13, no.2, pp.138 - 150, 2002-12

1139
On right-angled Artin groups without surface subgroups

Kim, Sang-Hyunresearcher, GROUPS GEOMETRY AND DYNAMICS, v.4, no.2, pp.275 - 307, 2010

1140
On Semialgebraic Transformation Groups I

dong youp suhresearcher; dae heui park, INFORMATION CENTER FOR MATHEMATICAL SCIENCES, v.5, no.1, pp.59 - 66, 2002

rss_1.0 rss_2.0 atom_1.0